Previous |  Up |  Next

Article

References:
[1] J. Banas and K. Goebel: Measures of Noncompactness in Banach Spaces. Marcel-Dekker, New York, 1980. MR 0591679
[2] M. Banamara: Points Extremaux, Multi-applications et Fonctionelles Intégrales. Thèse du 3ème cycle, Universtité de Grenoble, 1975.
[3] N. Bourbaki: Expaces Vectoriels Topologiques. Hermann, Paris, 1967.
[4] A. Bressan and G. Colombo: Extensions and selections of maps with decomposable values. Studia Math. 90 (1988), 69–86. MR 0947921
[5] A.Bulgakov and L. Lyapin: Some propersties of the set of solutions of Volterra-Hammerstein integral inclusions. Differential Equations 14 (1979), 1043–1048.
[6] P.–V. Chuong: Existence of solutions for random multivalued Volterra integral inclusions. J. Integral Egns. 7 (1984), 143–173. MR 0756552
[7] A. Friedman: Parabolic Partial Differential Equations. Krieger, New York, 1976.
[8] H.–P. Heinz: Theorems of Ascoli-type involving measures of noncompactness. Nonl. Anal. - TMA 5 (1981), 277–286. DOI 10.1016/0362-546X(81)90032-8 | MR 0607810 | Zbl 0456.54007
[9] F. Hiai and H. Umegaki: Integrals, conditional expectations and martingales of multivalued functions. J. Multiv. Anal. 7 (1977), 149–183. DOI 10.1016/0047-259X(77)90037-9 | MR 0507504
[10] C. Himmelberg: Measurable relations. Fund. Math. 87 (1975), 59–71. MR 0367142 | Zbl 0296.28003
[11] D. Kandilakis and N.S. Papageorgiou: On the properties of the Aumann integral with applictions to differential inclusions and control systems. Czech. Math. Jour. 39 (1989), 1–15. MR 0983479
[12] M. Kisielewicz: Multivalued differential equations in a separable Banach space. J. Optim. Theory Appl. 37 (1982), 239–249. DOI 10.1007/BF00934769 | MR 0663523
[13] E. Klein and A. Thompson: Theory of Correspondences. Wiley, New York, 1984. MR 0752692
[14] G. Ladas and V. Laksmikantham: Differential Equations in Abstract Spaces. Acad. Press, New York, 1972. MR 0460832
[15] H. Mönch: Boundary vale problems for ordinary differential equations of second order in Banach spaces. Nonl. Anal. – TMA 4 (1980), 985–999. DOI 10.1016/0362-546X(80)90010-3
[16] N.S. Papageorgiou: On the theory of Banach space valued multifunctions I: Interation and conditional expectations. J. Multiv. Anal 17 (1985), 185–206. DOI 10.1016/0047-259X(85)90078-8 | MR 0808276
[17] N.S. Papageorgiou: On multivalued evolution equations and differential inclusions in Banach spaces. Comm. Math. Univ. S. P. 36 (1987), 21–39. MR 0892378 | Zbl 0641.47052
[18] N.S. Papageorgiou: Convergence theorems for Banach space valued integrable multifunctions. Intern. J. Math and Math Sci. 10 (1987), 433–442. DOI 10.1155/S0161171287000516 | MR 0896595 | Zbl 0619.28009
[19] N.S. Papageorgiou: On measurable multifunctions with application to random multivalued equations. Math. Japonica 32 (1987), 437–464. MR 0914749
[20] N.S. Papageorgiou: Volterra integral inclusions in Banach spaces. J. Integral Equations and Appl. 1 (1988), 65–81. DOI 10.1216/JIE-1988-1-1-65 | MR 0955163 | Zbl 0659.45010
[21] N.S. Papageorgiou: Decomposable sets in the Lebesgue-Bochner spaces. Comm. Math. Univ. S. P. 37 (1988), 49–62. MR 0942305 | Zbl 0679.46032
[22] N.S. Papageorgiou: On integral inclussions of Volterra type in Banach spaces. Czechoslovak Math. J. 42 (117) (1992), 693–714. MR 1182201
[23] R. Ragimkhanov: The existence of solutions to an integral equation with multivalued right-hand side. Siberian Math. Journ. 17 (1976), 533–536. DOI 10.1007/BF00967875
[24] E. Schecter: Evolution generated by continuous dissipative plus compact operator. Bull. London Math. Soc. 13 (1981), 303–308. DOI 10.1112/blms/13.4.303 | MR 0620042
[25] S. Szufla: On the existence of solutions of Volterra integral equations in Banach space. Bull. Polish Acad. Sci. 22 (1974), 1211–1213. MR 0380306 | Zbl 0329.45003
[26] H. Tanabe: Equations of Evolution. Pitman, London, 1977.
[27] A. Tolstonogov: Extreme continuous selectors of multivalued maps and the bang-bang principle for evolution inclusions. Soviet Math. Dokl. 317 (1991), 1–8. MR 1121349
[28] D. Wagner: Survey of measurable selection theorems. SIAM J. Contr. Optim. 15 (1977), 859–903. DOI 10.1137/0315056 | MR 0486391 | Zbl 0407.28006
[29] A. Wilansky: Modern Methods in Topological Vector Spaces. (1978), McGraw-Hill, New York. MR 0518316 | Zbl 0395.46001
Partner of
EuDML logo